Inflamed skin and rashes which subside when outof house


Q: Respested doctor ,

Recently , i had been operated ( Orchidopexy ) for Bell claper's deformity .The stitches contracted infected for which I took Cefuroxime 500 and Clauvanate tablets which produced red rashes on my body . Unaware of the fact that the medicine I continued and had 16 tablets .But the red rashes continued to appear even after stopping the medicine . Since then I had rashes to every other generic medicine I had . These medicines suited me earlier . So I stopped all the medicines . Then I noticed the rashes star with itching , the scratched area gets inflamed .The itching persists in the area for 20-30 minutes and then the rash vanishes . Then i have a new rash somewhere else. When I am out i dont get rashes . When I come back home I have them . I have a history of a sensitive skin ,skin fungal infections acne vulgaris and similar occurances in my childhood days


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

Q: I am very allergic to shrimp. When a reaction starts I have a severe headache and am nausated and throw up 6-8 hours

Q: I have gotten bites yesterday by a bug that I don't know and where i have the bite there is a huge tender to the touc...

Q: The problem: I recently went through the Cyber Knife procedure for prostate cancer, and was completely successful. ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon